Cramer's condition and Sanov's theorem
Alexander Schied
Statistics & Probability Letters, 1998, vol. 39, issue 1, 55-60
Abstract:
We discuss whether Sanov's theorem can be extended to a topology that renders the mapping v --> |-> f dv continuous, for a given measurable function f. We show that this is possible if and only if f possesses all exponential moments with respect to the underlying law [mu]. AMS classification: 60F10
Keywords: Sanov's; theorem; Cramer; condition; Cramers; theorem; Exponential; moments (search for similar items in EconPapers)
Date: 1998
References: View complete reference list from CitEc
Citations: View citations in EconPapers (1)
Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0167-7152(98)00033-9
Full text for ScienceDirect subscribers only
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:eee:stapro:v:39:y:1998:i:1:p:55-60
Ordering information: This journal article can be ordered from
http://www.elsevier.com/wps/find/supportfaq.cws_home/regional
https://shop.elsevie ... _01_ooc_1&version=01
Access Statistics for this article
Statistics & Probability Letters is currently edited by Somnath Datta and Hira L. Koul
More articles in Statistics & Probability Letters from Elsevier
Bibliographic data for series maintained by Catherine Liu ().